Monday, 24 June 2013

HIV Drugs Are A Cause, What You Should Know About HIV

HIV drugs have long been known to be a cause of pancreatitis. Drugs such as didanosine , pentamidine and diuretics and other drugs do in some cases cause problems to the pancreas. It is important to do as much research as possible on the subject, if your medication has caused this then often your doctor or medical professional will advise you a different set of medication.

All bodies are different and the pancreas responds differently to different medications throughout different people. Therefore while in most cases HIV medication will not cause pancreatitis, it does is a small but substantial amount of cases cause damage to the pancreas, usually temporary damage which has a six month recovery time after. This is similar to the problems caused by acute conditions.

So if you are, or know somebody who is HIV positive and is on different medication that you think might be causing symptoms of pancreatitis, then it is important to see a medical specialist straight away. It might not be the HIV medications causing this but in the minor chance it is, your medical professional will organize different medication for you to consume. I wish you the best health possible.

No comments:

Post a Comment

Note: only a member of this blog may post a comment.